Top answers from doctors based on your search:
Disclaimer

can liver problems cause leg issues

A 30-year-old female asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Alcohol: The best treatment is to stop drinking alcohol. You are still young so take control.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 34-year-old female asked:
Dr. Olav Jaren
18 years experience Neurology
Consider femoral: Abdominal pain radiating into the leg is not usual. It is good that the ultrasound is negative. Compression of the femoral nerve can cause this, it ... Read More
A 31-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
You need GYN eval: to find out why sx's are so severe. NSAID’s, SSRI’s, hormone meds, OTC meds containing diuretics, warm bath, heating pad, exercise & acupuncture a ... Read More
A 75-year-old female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Edema: Need to be concerned about veins, varicosities, venous insufficiency, venous obstruction all are possible. Are you obese? An exam to look for mechanic ... Read More
A 47-year-old member asked:
Dr. Jeffrey Kass
27 years experience Podiatry
How exactly : Would you know your liver is swollen? You should see your internist! swelling all over like that needs to be evaluated.
A 33-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
No: Vit D deficiency isn't a cause for eczema/itching or a cause for liver disease, can it be seen in people having those conditions? Yes, but not a cause ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Sewa Legha
49 years experience Medical Oncology
Yes it can: Swelling in the legs can occur due to many different liver ailments such as liver failure, blood clots in the legs or blood clots in the veins of the ... Read More
A 29-year-old member asked:
Dr. Bac Nguyen
22 years experience Family Medicine
Yes...it can: Severe liver diseases as in cirrhosis, often due to hepc n/or alcohol etc..Can cause fluid retention in the abdomen (ascities) and swelling of legs. O ... Read More
A 48-year-old female asked:
Dr. Robert Uyeda
44 years experience General Surgery
Not directly: But if you are taking statins to treat high cholesterol, these might be medication side effects. If it persists, consult with your doctor about your m ... Read More
1
1 thank
A 29-year-old member asked:
Dr. Gregory Hines
23 years experience Family Medicine
Hormones: During pregnancy your homones are elevated and cause the itching. You can use otc Hydrocortisone to help it.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month